# SDR EE4Y090393

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N953PG
- Make and model: Doug DC-9-83
- Aircraft serial: 49846
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Support
- Part number: 5936413501
- Condition: Cracked
- Location: Door Bumper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE RT MAIN W/W INBD DOOR HUB BUMPER CRACKED.
